Ladder epochs and ladder chain of a Markov random walk with discrete driving chain.
(2018+). [arxiv]
mit F. Buckmann: Fluctuation theory for Markov random walks.
(2018+). To appear in J. Theoret. Probab. [arxiv]
mit F. Buckmann: An Arcsine law for Markov random walks.
(2018+). [arxiv]
mit D. Buraczewski und A. Iksanov: Null-recurrence and transience of random difference equations in the contractive case. J. Appl. Probab.54, 1089-1110 (2017) ([arxiv]
mit Z. Kabluchko und A. Marynych: A leader-election procedure using records. Ann. Probab.45, 4348-4388 (2017)[arxiv]
mit P. Dyszewski: Thin tails of fixed points of the nonhomogeneous smoothing transform. Stoch. Proc. Appl. 127, 3014-3041 (2017). [arxiv]
mit F. Buckmann: Stability of perpetuities in Markovian environment. J. Difference Equ. Appl., 23, 699-740, (2017). [arxiv]
mit A. Iksanov und A. Marynych: Functional limit theorems for the number of occupied boxes in the Bernoulli sieve. Stoch. Prob. Appl.127, 995-1017 (2017).
mit Z. Kabluchko und A. Marynych: Leader election using random walks. ALEA Lat. Am. J. Probab. Math. Stat.13, 1095-1122 (2016).
mit S. Gröttrup: Branching within branching: A model for host-parasite co-evolution. Stoch. Proc. Appl.126, 1839-1883 (2016).
[arxiv] (part I),
[arxiv] (part II)
mit A. Marynych: Renewal approximation for the absorption time of a decreasing Markov chain. J. Appl. Probab.53, (Sept. 2016).
[arxiv]
On the stationary tail index of iterated random Lipschitz functions. Stoch. Proc. Appl.126, 209-233 (2016).
[arxiv]
mit C. Gutiérrez und R. Martínez: Limiting genotype frequencies of Y-linked genes through bisexual branching processes with blind choice.
J. Theoret. Biology 275, 42-51 (2011)
Branching processes in stationary random environment: The extinction problem revisited.
Workshop on Branching Processes and Their Applications, Lecture Notes in Statistics - Proceedings 197, 21-36 (2010)
mit A. Iksanov, S. Polotsky und U. Rösler: Exponential rate of L_p-convergence of intrinsic martingales in supercritical branching random walks.
Theory Stoch. Proc. 15(31), 1-18 (2009)
mit M. Meiners: On a min-type stochastic fixed-point equation related to the smoothing transformation.
Theory Stoch. Proc. 15(31), 19-41 (2009)
mit G. Hölker: Asymptotic behavior of ultimately contractive iterated Random Lipschitz functions
Prob. Math. Statist.29, 321-336 (2009)
On generalized renewal measures and certain first passage times.
Ann. Probab. 20, 1229-1247 (1992)
Complete answer to an interval splitting problem. Statist. Probab. Letters 12, 285-287 (1991)
Random walks with stochastically bounded increments: Foundations
and characterization results. Resultate der Mathematik 19, 22-45
(1991)
Some relations between harmonic renewal measures and certain
first passage times. Statist. Probab. Letters 12, 19-27 (1991)
Convergence rates in the law of large numbers for martingales.
Stoch. Proc. Appl.36, 181-194 (1990)
mit A. Irle: Optimal strategies for discovering new species
in continuous time. J. Appl. Probab. 26, 695-709 (1989)
On the variance of first passage times in the exponential case.
Transactions of the 10th Prague Conference on Information Theory,
Statistical Decision Functions and Random Processes, 183-192. Czechoslovak Academy of Sciences (1988)
On first and last exit times for curved differentiable boundaries.
Sequential Analysis 7, 345-362 (1988)
Second-order approximations for certain stopped sums in extended
renewal theory. Adv. Appl. Probab.20, 391-410 (1988)
On the moments of certain first passage times for linear growth
processes. Stoch. Proc. Appl.25, 109-136 (1987)
On central limit theorems and uniform integrability for certain
stopped linear sum processes. Mathematical Statistics and Probability
TheoryVol. A, 1-14. Editors: M.L. Puri, P. Revesz und W. Wertz
(1987)
mit A. Irle: Asymptotic expansions for the variance of
stopping times in nonlinear renewal theory. Stoch. Proc.
Appl.23,
235-258 (1986)
Parameter-dependent renewal theorems with applications. Zeitschr. f. Oper. Res.A 30, 111-134 (1986)
Some notes on Harris recurrence and regeneration.
Bericht 13/96 - S (Angewandte Mathematik, FB 10, Univ. Münster) (1996)
Weitere Publikationen / Additional Publications
mit M. Löwe (Hrsg.) Random Matrices and Iterated Random Functions. Springer Proceedings in Mathematics and Statistics 53. Springer (2013)
Bisexual Galton-Watson processes: A survey.
Haccou et al 1.pdf -
Haccou et al 2.pdf -
Haccou et al 3.pdf Bericht 16/02 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2002).
Beitrag in: "Branching Processes: Variation, Growth, and Extinction of Populations",
Autoren: P. Haccou, P. Jagers und V.A. Vatutin. Cambridge (2005)
Mathematische Statistik. Skripten zur Mathematischen
Statistik Nr. 36, Universität Münster (2002)
Stochastische Prozesse, Teil I. Skripten zur Mathematischen
Statistik Nr. 32, Universität Münster (2000)
Wahrscheinlichkeitstheorie. Skripten zur Mathematischen
Statistik Nr. 30, Universität Münster (1998). 2. Auflage 2000
Erneuerungstheorie (Analyse stochastischer
Regenerationsschemata) Teubner Skripten zur Mathematischen Stochastik,
Herausgeber: J. Lehn, N. Schmitz und W. Weil, B.G. Teubner, Stuttgart (1991)
Renewal Theory for Stochastically Bounded Random Walks.
Habilitationsschrift, Universität Kiel (1988)
Asymptotische Entwicklungen des Erwartungswertes und der
Varianz von Stopzeiten mit Anwendungen in der Sequentialanalyse. Dissertation,
Universität Münster (1984)
mit G. Alsmeyer: Double martingale structure and existence of phi-moments for weighted branching processes.
Münster Journal of Mathematics 3, 163-212 (2010)
Stochastische Modellierung der PET auf Basis der Boltzmann-Gleichung: Das Diffusionsmodell
Bericht 03/06 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2006)